# SDR DALA2024093009537

- Difficulty date: September 30, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 29,451 hours, 11,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6162462) EMERGENCY LIGHTS ROWS 22-27 FAIL BATTERY PACK CAPACITY CHECK. REMOVED AND REPLACED M1671 BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
